# SDR ASAA1149990

- Difficulty date: June 22, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 60,350 hours, 34,370 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Strap
- Part number: 654795967
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD FRAME DOUBLER AND STRAP ARE CORRODED.  REMOVED AND REPLACED DOUBLER AND STRAP IAW BAC DWG 65 47959 67.
